RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 2, Pages 80–89 (Mi da436)  

This article is cited in 1 scientific paper (total in 1 paper)

A lower bound for the number of vertices of the convex hull of integer and mixed-integer points of a polyhedron

A. Yu. Chirkov

N. I. Lobachevski State University of Nizhni Novgorod

Full text: PDF file (841 kB)

Bibliographic databases:
UDC: 519.7
Received: 23.11.1994

Citation: A. Yu. Chirkov, “A lower bound for the number of vertices of the convex hull of integer and mixed-integer points of a polyhedron”, Diskretn. Anal. Issled. Oper., 3:2 (1996), 80–89

Citation in format AMSBIB
\Bibitem{Chi96}
\by A.~Yu.~Chirkov
\paper A~lower bound for the number of vertices of the convex hull of integer and mixed-integer points of a~polyhedron
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 2
\pages 80--89
\mathnet{http://mi.mathnet.ru/da436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1402744}
\zmath{https://zbmath.org/?q=an:0866.52008}


Linking options:
  • http://mi.mathnet.ru/eng/da436
  • http://mi.mathnet.ru/eng/da/v3/i2/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Appl. Industr. Math., 2:4 (2008), 591–604  mathnet  crossref  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:119
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020